# SDR ABXA060122

- Difficulty date: January 21, 2006
- Submitted: March 15, 2006
- Operation: Air carrier
- Aircraft: N816AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46043
- Aircraft time: 74,428 hours, 26,807 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 37549301N
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT AREA BELOW C-3 DOOR HAD FITTINGS (2 EACH) CORRODED IN BOX SECTION FS 1176, RIGHT BUTT LINE 20.  REMOVED AND REPLACED FITTINGS AT AFT CARGO COMPARTMENT BELOW C-3 DOOR IAW DC8 SRM 51-1-20 AND 53-2-00.
